Advertisement

On the Geometry of Higher Dimensional Heisenberg Groups

  • Mehri NasehiEmail author
Article

Abstract

In this paper, we first completely determine all left-invariant generalized Ricci solitons on the Heisenberg group \(H_{2n+1}\) equipped with any left-invariant Riemannian and Lorentzian metric that this Lie group admits. Then, we explicitly calculate the energy of an arbitrary left-invariant vector field V on these spaces and in the Lorentzian cases we determine the exact form of all left-invariant unit time-like vector fields which are spatially harmonic. We also obtain all of the descriptions of their homogeneous Riemannian and Lorentzian structures and explicitly distinguish their types. Finally, we investigate parallel hypersurfaces of these spaces and show that these spaces never admit any totally geodesic hypersurface. The existence of algebraic Ricci solitons and the non-existence of left-invariant Ricci solitons and Yamabe solitons on these spaces in both Riemannian and Lorentzian cases is proved. Also, different behaviors regarding the existence of harmonic maps, critical points for the energy functional restricted to vector fields and some equations in Riemannian and Lorentzian cases are found.

Keywords

Heisenberg groups Left-invariant generalized Ricci solitons Harmonicity of invariant vector fields Parallel and totally geodesic hypersurfaces Homogeneous structures 

Mathematics Subject Classification

53C30 53C50 

Notes

References

  1. 1.
    Aghasi, M., Nasehi, M.: On the geometrical properties of solvable Lie groups. Adv. Geom. 15, 507–517 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Batat, W., Gadea, P.M., Oubina, J.A.: Homogeneous Riemannian structures on some solvable extensions of the Heisenberg group. Acta Math. Hung. 138, 341–364 (2013)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Batat, W., Onda, K.: Four-dimensional pseudo-Riemannian generalized symmetric spaces which are algebraic Ricci solitons. Results Math. 64, 253–267 (2013)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Berndt, J., Tricceri, F., Vanhecke, L.: Generalized Heisenberg Groups and Damek–Ricci Harmonic Spaces. Lecture Notes in Math, vol. 1598. Springer, Heidelberg (1995)CrossRefGoogle Scholar
  5. 5.
    Calvaruso, G.: Harmonicity of vector fields on four-dimensional generalized symmetric spaces. Cent. Eur. J. Math. 10(2), 411–425 (2012)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Calvaruso, G., Van der Veken, J.: Totally geodesic and parallel hypersurfaces of four-dimensional oscillator groups. Results Math. 64(12), 135–153 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Calvaruso, G., Lpez, M.C.: Cyclic Lorentzian Lie groups. Geom Dedicata 181, 119–136 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Calvaruso, G.: Three-dimensional homogeneous generalized Ricci solitons. Mediterr J Math. 14, 1–21 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Gadea, P.M., Oubina, J.A.: Homogeneous pseudo-Riemannian structures and homogeneous almost para-Hermitian structures. Houston J. Math. 18, 449–465 (1992)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Gray, A.: Einstein-like manifolds which are not Einstein. Geom. Dedicata 7, 259–280 (1978)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Lauret, J.: Ricci soliton homogeneous nilmanifolds. Math. Ann. 319, 715–733 (2001)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Nasehi, M.: Parallel and totally geodesic hypersurfaces of 5-dimensional 2-step homogeneous nilmanifolds. Czechoslovak Math. J. 66, 547–559 (2016)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Nasehi, M.: Parallel and totally geodesic hypersurfaces of solvable Lie groups. Archivum Math. 052(4), 221–231 (2016)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Nasehi, M., Aghasi, M.: On the geometry of para-hypercomplex 4-dimensional Lie groups. J. Geom. Phys. 132, 230–238 (2018)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Nasehi, M., Aghasi, M.: On the geometry of some solvable extensions of the Heisenberg group. Czechoslovak Math. J. 68(3), 723–740 (2018)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Nasehi, M.: On the geometrical properties of Heisenberg groups, submittedGoogle Scholar
  17. 17.
    Nurowski, P., Randall, M.: Generalized Ricci solitons. J. Geom. Anal. 26(2), 1280–1345 (2016)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Onda, K.: Examples of algebraic Ricci solitons in the pseudo-Riemannian case. Acta Math. Hungar. 144(1), 247–265 (2014)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Rahmani, S.: Metriques de Lorentz sur les groupes de Lie unimodulaires, de dimension trois (French), [Lorentz metrics on three-dimensional unimodular Lie groups]. J. Geom. Phys. 9(3), 295–302 (1992)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Rahmani, N., Rahmani, S.: Lorentzian geometry of the Heisenberg group. Geom. Dedicata 118, 133–140 (2006)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Tricerri, F., Vanhecke, L.: Homogeneous Structures on Riemannian Manifolds, London Math. Soc. Lect. Notes Ser. 83, Cambridge University Press, Cambridge (1983)Google Scholar
  22. 22.
    Vukmirovic, S.: Classification of left-invariant metrics on the Heisenberg group. J. Geom. Phys. 94, 72–80 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Faculty of Basic SciencesUniversity of Shahreza ShahrezaIran

Personalised recommendations